| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | ETD caused by flying.
ETD caused by flying.
[ Back to Messages
Posted by Joe Abler
on July 31, 2000 at 01:27:19:
After over 4 years of suffering I finally saw a GP recently only to find out that I had a disfunctional eustachian
tube. The only time I have felt relief is during a flight, however, it is only temporary and my ear fills up
I have never had an allergy that I'm aware of, and I do not have any sinus problems. I have
experienced twitching in my left eye and cheek on the same side of my face as my problem ear. I
didn't think these were connected until I saw some of the other postings. I have experienced some
diziness when standing up too quickly, I'm not sure if this is related. I get the annoying crackling
in my left ear each time that I swallow. I do not experience any pain until I fly. I have tried decongestants
and other things while flying and am currently on a steroid called Nasonex. Nothing has provided me
with any relief. Although I've had this condition for years, I'm just now trying to treat it. I'm guessing my
next step will be to see an ENT. My GP gave me some Claritin to try the day before and the day of flying
which provided no comfort. He didn't appear to know a whole lot about the subject and only wrote me out
a prescription for the steroid after prompting him.
My problem didn't start until I started flying for work at age 28. I had never flown until then.
Unfortunately, I probably won't be able prove that this condition was brought on by flying. Does anyone
else feel as though their condition was caused by flying? Does anyone have suggestions before I go to
an ENT? Thanks.
All times are GMT -7. The time now is 03:47 PM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!